Skip to Content

Does anyone know why the dosage of Contrave is escalated gradually when starting the prescription?

Responses (1)

Ammyjax 6 Apr 2015

I'm sure there is some specific scientific reason, but I can tell you my thoughts from a patient perspective. This medication changes how you feel physically as well as emotionally - the side effects can be more drastic for some, and the amount of medication in your system affects the potency of the side effects. I've seen noticeable changes each time I've increased the dosage, and it has taken me about a week to adjust to that - so the step in has been helpful. For me, I've had dizziness, nausea, and fatigue. Now that I'm on the full dose I am feeling okay and it is becoming more normal but for the first couple of weeks it was a difficult adjustment.

gingersnap28 6 Apr 2015

Thank you, Ammyjax. That makes sense to me.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Contrave - Prescription cost?

Posted 29 Jan 2015 14 answers

Starting Contrave Monday - Suggestions?

Posted 2 Apr 2015 3 answers

Dose contrave help with energy?

Posted 10 Aug 2015 3 answers

Just starting contrave?

Posted 19 Mar 2016 2 answers